# SDR UPS98225494

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-03) ON MOPSILL BETWEEN BS 950 TO 950A, LBL 65 AROUND NUT PLATE HOLES.  MOPSILL BS 950 TO 950A FOUND TO BE OUT OF LIMITS SRM 51-40-4.  REMOVED CORRODED AREA IAW SRM 53-10-1, FABRICATED AND INSTALLED REPAIR PARTS SRM 51-40-2.
